# SDR DALA2020022761467

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 21,703 hours, 8,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3815 AFT ENTRY LIGHT ILLUMINATED AT APPROX. 80 KTS ON TAKEOFF ROLL AND QUICKLY EXTINGUISHED F/A REPORTS HANDLE WAS FULLY DOWN BUT NOW APPEARS TO BE SLIGHTLY RAISE. NO ISSUES WITH PRESSURIZATION OPERATES NORMALLY . CORRECTIVE ACTION: CYCLED DOOR MULTIPLE TIMES ARMED AND DISARMED LEVER SEEMS TO BE DOWN AND FLUSH AND SECURED PER B757 AMM 52-11. A/C OK FOR SVC ( 6515139).
